MAUDE Adverse Event Report: BARD ACCESS SYSTEMS BARD TRI-FUNNEL REPLACEMENT GASTROSTOMY TUBE, 18F; FEEDING DEVICE

BARD ACCESS SYSTEMS BARD TRI-FUNNEL REPLACEMENT GASTROSTOMY TUBE, 18F; FEEDING DEVICE
Model Number 000718
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/12/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history records is currently being performed.The device has not been returned to the manufacturer for evaluation, however, video was provided for review.The investigation of the reported event is currently underway.(expiry date: 01/2022).
 
Event or Problem Description
It was reported that approximately sixteen days post feeding tube placement, the balloon allegedly leak from the entrance when the balloon is inflated.Reportedly, the another device was replaced.There was no reported patient injury.
 
Event or Problem Description
It was reported that approximately sixteen days post feeding tube placement, the balloon allegedly leak from the entrance when the balloon is inflated.Reportedly, another device was replaced.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: manufacturing review: per the complaint history review, this is the first complaint reported for this lot number.A device history record review is not required.Investigation summary: the sample was not returned for evaluation, however, two electronic photos and one electronic video were provided for review.The investigation is confirmed for reported fluid leak issue as the video appears to show that water comes out of the valve after the syringe is removed suggesting the valve is broken.A definitive root cause for the reported failure could not be determined based upon the available information.Labeling review: a review of product labeling documentation (e.G.Procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.H10: d4 (expiry date: 01/2022), g4 h11: h6 (results, conclusion) h11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
BARD TRI-FUNNEL REPLACEMENT GASTROSTOMY TUBE, 18F
Common Device Name
FEEDING DEVICE
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key10269339
Report Number3006260740-2020-02411
Device Sequence Number14292521
Product Code KNT
UDI-Device Identifier00801741037146
UDI-Public(01)00801741037146
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K063118
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number000718
Device Catalogue Number000718
Device Lot NumberNGCW1776
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/18/2020
Supplement Date Received by Manufacturer09/09/2020
Initial Report FDA Received Date07/14/2020
Supplement Report FDA Received Date09/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age81 YR
Patient Weight40